# SDR DL72E001778

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Aircraft time: 71,714 hours, 42,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SPAR STIFFENER CRACKED AT NR 2 SLAT O/B TRACK O/B SIDE.  TPA E-1 LETTER CHECK.  REPLACED STIFFENER PER M/M 57-20-21 NR 14.
